Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Analytic continuation in the case of non-regular dependency on a small parameter with an application to celestial mechanics

Autor
Cors, J.; Pinyol, C.; Soler, J.
Tipus d'activitat
Article en revista
Revista
Journal of differential equations
Data de publicació
2005-12
Volum
219
Número
1
Pàgina inicial
1
Pàgina final
19
DOI
https://doi.org/10.1016/j.jde.2005.07.027 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0022039605002780 Obrir en finestra nova
Resum
We consider a non-autonomous system of ordinary differential equations. Assume that the time dependence is periodic with a very high frequency 1/¿, where ¿ is a small parameter and differentiability with respect to the parameter is lost when ¿ equals zero. We derive from Arenstorf's implicit function theorem a set of conditions to show the existence of periodic solutions. These conditions look formally like the standard analytic continuation method, namely, checking that a certain minor does ...
Paraules clau
Averaging, Continuation method, Periodic orbits, Spatial restricted three body problem, Symmetric orbits

Participants